# SDR HALA0800554

- Difficulty date: April 28, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 23,301 hours, 4,526 cycles
- Engine: Pwa PW4060
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT THROTTLE MUST BE ADVANCED ONE INCH FURTHER THAN LEFT TO SYNCHRONIZE ENGINES IN CRUSE.  PERFORMED FIM 71-PIMIJ NO MSG FOUND LOOKED FOR ANY AUTO EVENTS NONE FOUND AND NO EICAS MSG.  RAN BOTH ENG AT 80 PERCENT.  NO THROTTLE SPLIT AND ENG IND NORMAL PERFORMED FIM 73-21-00.  NO FAULTS FOUND, ALSO PERFORMED FIM 76-11-00 THROTTLE LEVERS CHECK, ALL CHECK NORMAL.
